Management of thiazolidinedione-induced oedema: Minimizing collateral damage [2]

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)264-265
Number of pages2
JournalDiabetes, Obesity and Metabolism
Volume10
Issue number3
DOIs
StatePublished - 1 Jan 2008

Fingerprint

Thiazolidinediones
Hypoglycemic Agents
Edema
Diabetes Mellitus
2,4-thiazolidinedione

Cite this

@article{e09072df90f94ee49f50c009b9d2987e,
title = "Management of thiazolidinedione-induced oedema: Minimizing collateral damage [2]",
author = "Jeffrey Stroup",
year = "2008",
month = "1",
day = "1",
doi = "10.1111/j.1463-1326.2007.00821.x",
language = "English",
volume = "10",
pages = "264--265",
journal = "Diabetes, Obesity and Metabolism",
issn = "1462-8902",
publisher = "Wiley-Blackwell Publishing Ltd",
number = "3",

}

Management of thiazolidinedione-induced oedema : Minimizing collateral damage [2]. / Stroup, Jeffrey.

In: Diabetes, Obesity and Metabolism, Vol. 10, No. 3, 01.01.2008, p. 264-265.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Management of thiazolidinedione-induced oedema

T2 - Minimizing collateral damage [2]

AU - Stroup, Jeffrey

PY - 2008/1/1

Y1 - 2008/1/1

UR - http://www.scopus.com/inward/record.url?scp=39049085167&partnerID=8YFLogxK

U2 - 10.1111/j.1463-1326.2007.00821.x

DO - 10.1111/j.1463-1326.2007.00821.x

M3 - Letter

C2 - 18034841

AN - SCOPUS:39049085167

VL - 10

SP - 264

EP - 265

JO - Diabetes, Obesity and Metabolism

JF - Diabetes, Obesity and Metabolism

SN - 1462-8902

IS - 3

ER -